# SDR HEEA966505

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N50046
- Make and model: Bell 206L-1
- Aircraft serial: 45173
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Malfunction
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER MUST BE RECYCLED ON FIRST FLIGHT TO SEND SIGNAL, WORKS FINE THE REST OF THE DAY. REPLACED PHOTOCELL V301 DUE TO WEAK REPLY LIGHT.  REPAIRED.  ALIGNED RECEIVER.  ADJUSTED POWER OUT AND FREQUENCY TO SPECS.  BENCH CHECK GOOD.
